# SDR ASAA2016051316721

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 3,734 hours, 1,200 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN FMC FAILED THEN RECOVERED, 45 MIN LATER BOTH FMC'S FAILED.  VTK & MAP OBSERVED. ONCE AGAIN RESTORED ITSELF.  NOTE, THERE WAS A ROUTE NR 2 IN THE FMC THAT CURRENT CREW DID NOT INPUT.  ACFT GROUNDED.  RESET BOTH FMCS, ACCOMPLISHED GROUND VERIFICATION REF AMM FMC SYS.  OPS TEST AMM 34-61-00, NO FAULTS NOTED.
